MathSciNet Relay Station
MathSciNet bibliographic data
MR1501040 34A25 (34A34 34C20)
Macmillan, William Duncan A reduction of certain analytic differential equations to differential equations of an algebraic type. Trans. Amer. Math. Soc. 17 (1916), no. 3, 245–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement